# SDR SWAA2021102728356

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 847 TO 867; RBL 25 AND WL 156 FLOOR SHIELD HAS CORROSION. / REMOVED CORROSION FROM FLOOR SHIELD STA 847-867; RBL 25 IN AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS; ORIGINAL .050' LOSS OF .006'; REMAINING .044' OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02-0G-0 ANDO BOEING DWG# 146A0081 REV. A P/N: 146A8127-10
